Nein, side effects are usually one or the other, sleepiness OR insomnia. I tend to get insomnia.
Remeron is one I can think of off the top of my head that does not, in normal cases cause insomnia. It's not listed as a possible side effect. Irritability or hyperactivity after taking Remeron is considered a dangerous thing and is indicative of a worse reaction.
Actually Mirtazapine (as we call Remeron) does have insomnia listed as a side effect as per the up to date BNF I have on my desk that I just referred to (BNF = British National Formulary which is the book doctors use to refer for anything drug related).
Yeah, it's listed as a serious and call your doctor right away worthy side effect on my script info
Interesting article in one of the papers today about some recent research that found exercising early on an empty stomach burned more fat than working out later in the day. They also found that the two control groups didn't have different appetites. Apparently the theory is that on an empty stomach the body is forced to burn fat as there's nothing else available.